MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE L 15.4X15.4 CTN10; DRESSING,WOUND,OCCLUSIVE

SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE L 15.4X15.4 CTN10; DRESSING,WOUND,OCCLUSIVE
Model Number 66801069
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during treatment the silicone contact layer seems to be sticking to the backing of the dressing when taken off to apply.Then the product is not staying in place as it should, and as it has done in the past.It is falling off between nurse visits.Patient stated that he has been able to ¿slide finger into dressing border where the dressing isn't staying adhered to skin¿ which is unusual for the dressing as previously no issues.No patient harm reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
We have now concluded our investigation for the complaint received.The device used in treatment has not been returned for evaluation, with no additional information provided.We have not been able to establish a relationship between the device and the reported event or determine a root cause on this occasion.Potential factors include raw material issues or storage environment issues.The manufacturing records show no evidence that the product did not meet the specification at the time of manufacture.The complaint history review found further instances of the reported event.This investigation is now complete with no further action deemed necessary at this stage.We will continue to monitor for any adverse trends relating to this product range.Smith + nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.

Brand Name
ALLEVYN LIFE L 15.4X15.4 CTN10
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11243369
Report Number8043484-2021-00191
Device Sequence Number17033216
Product Code NAD
UDI-Device Identifier05000223478049
UDI-Public05000223478049
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2021
Device Model Number66801069
Device Catalogue Number66801069
Device Lot Number201839
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/06/2021
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date01/28/2021
Supplement Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR